# SDR ABXA2021830083

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 65,759 hours, 46,436 cycles
- Engine: Ge CF680A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 910741
- Condition: Binding
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH ENGINE START VALVE FAILED TO OPEN. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. FOUND L/H ENGINE START VALVE BINDING DURING MANUAL OPERATION. REMOVED OLD, THEN INSTALLED NEW L/H START CONTROL VALVE PER AMM 80-11-02. AICRAFT RELEASED FOR FLIGHT.
